Volume 8, Issue 4
Integrable Couplings of the Boiti-Pempinelli-Tu Hierarchy and Their Hamiltonian Structures

Huiqun Zhang ,  Yubin Zhou and Junqin Xu

10.4208/aamm.2014.m542

Adv. Appl. Math. Mech., 8 (2016), pp. 588-598.

Preview Full PDF BiBTex 2 283
  • Abstract

Integrable couplings of the Boiti-Pempinelli-Tu hierarchy are constructed by a class of non-semisimple block matrix loop algebras. Further, through using the variational identity theory, the Hamiltonian structures of those integrable couplings are obtained. The method can be applied to obtain other integrable hierarchies.

  • History

Published online: 2018-05

  • Keywords

  • AMS Subject Headings

  • Cited by